On the chromatic number of rational five-space.

Kiran B. Chilakamarri

Aequationes mathematicae (1990)

  • Volume: 39, Issue: 2-3, page 146-148
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Chilakamarri, Kiran B.. "On the chromatic number of rational five-space.." Aequationes mathematicae 39.2-3 (1990): 146-148. <http://eudml.org/doc/137346>.

author = {Chilakamarri, Kiran B.},
journal = {Aequationes mathematicae},
keywords = {rational points; chromatic number; clique number},
number = {2-3},
pages = {146-148},
title = {On the chromatic number of rational five-space.},
url = {http://eudml.org/doc/137346},
volume = {39},
year = {1990},

AU - Chilakamarri, Kiran B.
TI - On the chromatic number of rational five-space.
JO - Aequationes mathematicae
PY - 1990
VL - 39
IS - 2-3
SP - 146
EP - 148
KW - rational points; chromatic number; clique number
UR - http://eudml.org/doc/137346
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.